# SDR AALA201703219036

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 75,528 hours, 40,007 cycles
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT OIL FILTER CLOGGING LIGHT ILLUMINATED ON APPROACH.  REMOVED AND REPLACED LEFT ENGINE OIL FILTER IAW MCM 71-91-12.  LEAK AND OPERATIONAL CHECK GOOD.
